Journal of Symplectic Geometry

Ozsváth-Szabó invariants and tight contact 3-manifolds, III

Paolo Lisca and András I. Stipsicz

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 5, Number 4 (2007), 357-384.

Dates
First available in Project Euclid: 19 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1213883789

Zentralblatt MATH identifier
1149.57037

Citation

Lisca, Paolo; Stipsicz, András I. Ozsváth-Szabó invariants and tight contact 3-manifolds, III. J. Symplectic Geom. 5 (2007), no. 4, 357--384. https://projecteuclid.org/euclid.jsg/1213883789


Export citation

See also

  • Part I: Paolo Lisca, András I. Stipsicz. Ozsváth-Szabó invariants and tight contact three-manifolds. I. Geom. Topol. 8 (2004), 925--945.
  • Part II: Paolo Lisca, András I. Stipsicz. Ozsváth-Szabó invariants and tight contact three-manifolds. II. J. Differ. Geom. 75, No. 1, 109-141 (2007).